# SDR VNAA2023122611101

- Difficulty date: December 24, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 46,068 hours, 35,153 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DECREASING DURING FLIGHT, HYD SYSTEM OFF IN FLIGHT. MANUAL EXTENSION./ SERVICED HYDRAULIC SYSTEM NO 3 IAW CRJ700 AMM 12-12-29-611-802-A01.PRESSURIZED HYDRAULIC SYSTEM NO 3 IAW CRJ700 AMM 12-00-06-862-803, FOUND LOOSE B- NUT ON THE SELECTOR VALVE PRESSURE LINE. SECURED PROPERLY AND PERFORMED SATISFACTORY OPERATIONAL TEST AND NO LEAK NOTED IAW CRJ700 AMM 29-10-00-710-802-A01
